# SDR AALA202110209833

- Difficulty date: October 14, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 22,827 hours, 6,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101300000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 222EF IS DELAMINATED. **SUPPLEMENTAL REPORT FOR AALA202110159833: REPLACED FLOOR PANEL AS REQUIRED** (CLOSED)
